# SDR 97ZZZM788

- Difficulty date: July 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N30UA
- Make and model: Doug DC-8-61
- Aircraft serial: 45888
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Box
- Part number: 42053A
- Condition: Malfunctioned
- Location: E/E Compt
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON APPROACH MIA, EXPERIENCED ERRATIC OPERATION OF THE ANTI-SKID/SPOILER CONTROL SYSTEM.  INVESTIGATION REVEALED THE ANTI-SKID CONTROL BOX WAS NOT MODIFIED IAW DACO S/B 32-130.  REPLACED ANTI-SKID CONTROL BOX WITH MODIFIED BOX AND SYSTEM CHECKED NORMAL.  RETURNED AIRCRAFT TO SERVICE AFTER TEST FLIGHT.
